# SDR ASAA2016032416335

- Difficulty date: March 24, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,650 hours, 31,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 007005229
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STRAP AT BS 460, STR 20L CRACKED.  ACFT GROUNDED.  R & R INNER WEB STRAP IAW SRM 
51-40-02-0G-0.
